Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zagurskii, V N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:215
Abstract pages:373
Full texts:243
References:59
E-mail:

https://www.mathnet.ru/eng/person20312
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/790977

Publications in Math-Net.Ru Citations
2005
1. V. N. Zagurskii, N. T. Vorob'ev, “Fitting Classes with Given Properties of Hall Subgroups”, Mat. Zametki, 78:2 (2005),  234–240  mathnet  mathscinet  zmath  elib; Math. Notes, 78:2 (2005), 213–218  isi  scopus 6

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024